We show that local minimizers of integral functionals featuring p-q growth at infinity and satisfying appropriate convexity properties are locally Lipschitz continuous. As a consequence of this, we obtain an existence result for a related nonconvex minimum problem.

Existence and regularity of minimizers of nonconvex integrals with p-q growth / CELADA P.; CUPINI G.; GUIDORZI M.. - In: ESAIM. COCV. - ISSN 1292-8119. - 13(2007), pp. 343-358. [10.1051/cocv:2007014]

Existence and regularity of minimizers of nonconvex integrals with p-q growth

CELADA, Pietro;
2007

Abstract

We show that local minimizers of integral functionals featuring p-q growth at infinity and satisfying appropriate convexity properties are locally Lipschitz continuous. As a consequence of this, we obtain an existence result for a related nonconvex minimum problem.
Existence and regularity of minimizers of nonconvex integrals with p-q growth / CELADA P.; CUPINI G.; GUIDORZI M.. - In: ESAIM. COCV. - ISSN 1292-8119. - 13(2007), pp. 343-358. [10.1051/cocv:2007014]
File in questo prodotto:
File Dimensione Formato  
Celada1653292-fulltext.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 454.58 kB
Formato Adobe PDF
454.58 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/1653292
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 12
  • ???jsp.display-item.citation.isi??? 12
social impact